Maximum entropy of cycles of even period:
Gespeichert in:
Hauptverfasser: | , |
---|---|
Format: | Buch |
Sprache: | English |
Veröffentlicht: |
Providence, RI
American Mathematical Society
2001
|
Schriftenreihe: | Memoirs of the American Mathematical Society
723 |
Schlagworte: | |
Online-Zugang: | Inhaltsverzeichnis |
Beschreibung: | Volume 152, Number 723 (fourth of 5 numbers) |
Beschreibung: | VIII, 59 S. |
ISBN: | 0821827073 |
Internformat
MARC
LEADER | 00000nam a2200000 cb4500 | ||
---|---|---|---|
001 | BV013868456 | ||
003 | DE-604 | ||
005 | 20230629 | ||
007 | t | ||
008 | 010814s2001 xxu |||| 00||| eng d | ||
020 | |a 0821827073 |9 0-8218-2707-3 | ||
035 | |a (OCoLC)248374831 | ||
035 | |a (DE-599)BVBBV013868456 | ||
040 | |a DE-604 |b ger |e rakwb | ||
041 | 0 | |a eng | |
044 | |a xxu |c US | ||
049 | |a DE-739 |a DE-355 |a DE-91G |a DE-29T |a DE-83 |a DE-188 | ||
050 | 0 | |a QA3 | |
050 | 0 | |a QA611.5 | |
082 | 0 | |a 510 | |
084 | |a SI 130 |0 (DE-625)143082: |2 rvk | ||
084 | |a MAT 540f |2 stub | ||
100 | 1 | |a King, Deborah M. |d 1960- |e Verfasser |0 (DE-588)173483364 |4 aut | |
245 | 1 | 0 | |a Maximum entropy of cycles of even period |c Deborah M. King ; John B. Strantzen |
264 | 1 | |a Providence, RI |b American Mathematical Society |c 2001 | |
300 | |a VIII, 59 S. | ||
336 | |b txt |2 rdacontent | ||
337 | |b n |2 rdamedia | ||
338 | |b nc |2 rdacarrier | ||
490 | 1 | |a Memoirs of the American Mathematical Society |v 723 | |
500 | |a Volume 152, Number 723 (fourth of 5 numbers) | ||
650 | 4 | |a Kombinatorik - Topologische Entropie | |
650 | 0 | 7 | |a Topologische Entropie |0 (DE-588)4528188-9 |2 gnd |9 rswk-swf |
689 | 0 | 0 | |a Topologische Entropie |0 (DE-588)4528188-9 |D s |
689 | 0 | |5 DE-604 | |
700 | 1 | |a Strantzen, John B. |d 1942- |e Verfasser |0 (DE-588)172388457 |4 aut | |
830 | 0 | |a Memoirs of the American Mathematical Society |v 723 |w (DE-604)BV008000141 |9 723 | |
856 | 4 | 2 | |m HBZ Datenaustausch |q application/pdf |u http://bvbr.bib-bvb.de:8991/F?func=service&doc_library=BVB01&local_base=BVB01&doc_number=009485900&sequence=000002&line_number=0001&func_code=DB_RECORDS&service_type=MEDIA |3 Inhaltsverzeichnis |
999 | |a oai:aleph.bib-bvb.de:BVB01-009485900 |
Datensatz im Suchindex
_version_ | 1804128703222906880 |
---|---|
adam_text | Contents
1. Introduction 1
2. Preliminaries 1
3. Some useful properties of the induced matrix of a maximodal permuta¬
tion 3
4. The family of orbit types 5
5. Some easy lemmas 13
6. Two inductive lemmas 27
7. The remaining case 56
References 59
|
any_adam_object | 1 |
author | King, Deborah M. 1960- Strantzen, John B. 1942- |
author_GND | (DE-588)173483364 (DE-588)172388457 |
author_facet | King, Deborah M. 1960- Strantzen, John B. 1942- |
author_role | aut aut |
author_sort | King, Deborah M. 1960- |
author_variant | d m k dm dmk j b s jb jbs |
building | Verbundindex |
bvnumber | BV013868456 |
callnumber-first | Q - Science |
callnumber-label | QA3 |
callnumber-raw | QA3 QA611.5 |
callnumber-search | QA3 QA611.5 |
callnumber-sort | QA 13 |
callnumber-subject | QA - Mathematics |
classification_rvk | SI 130 |
classification_tum | MAT 540f |
ctrlnum | (OCoLC)248374831 (DE-599)BVBBV013868456 |
dewey-full | 510 |
dewey-hundreds | 500 - Natural sciences and mathematics |
dewey-ones | 510 - Mathematics |
dewey-raw | 510 |
dewey-search | 510 |
dewey-sort | 3510 |
dewey-tens | 510 - Mathematics |
discipline | Mathematik |
format | Book |
fullrecord | <?xml version="1.0" encoding="UTF-8"?><collection xmlns="http://www.loc.gov/MARC21/slim"><record><leader>01718nam a2200433 cb4500</leader><controlfield tag="001">BV013868456</controlfield><controlfield tag="003">DE-604</controlfield><controlfield tag="005">20230629 </controlfield><controlfield tag="007">t</controlfield><controlfield tag="008">010814s2001 xxu |||| 00||| eng d</controlfield><datafield tag="020" ind1=" " ind2=" "><subfield code="a">0821827073</subfield><subfield code="9">0-8218-2707-3</subfield></datafield><datafield tag="035" ind1=" " ind2=" "><subfield code="a">(OCoLC)248374831</subfield></datafield><datafield tag="035" ind1=" " ind2=" "><subfield code="a">(DE-599)BVBBV013868456</subfield></datafield><datafield tag="040" ind1=" " ind2=" "><subfield code="a">DE-604</subfield><subfield code="b">ger</subfield><subfield code="e">rakwb</subfield></datafield><datafield tag="041" ind1="0" ind2=" "><subfield code="a">eng</subfield></datafield><datafield tag="044" ind1=" " ind2=" "><subfield code="a">xxu</subfield><subfield code="c">US</subfield></datafield><datafield tag="049" ind1=" " ind2=" "><subfield code="a">DE-739</subfield><subfield code="a">DE-355</subfield><subfield code="a">DE-91G</subfield><subfield code="a">DE-29T</subfield><subfield code="a">DE-83</subfield><subfield code="a">DE-188</subfield></datafield><datafield tag="050" ind1=" " ind2="0"><subfield code="a">QA3</subfield></datafield><datafield tag="050" ind1=" " ind2="0"><subfield code="a">QA611.5</subfield></datafield><datafield tag="082" ind1="0" ind2=" "><subfield code="a">510</subfield></datafield><datafield tag="084" ind1=" " ind2=" "><subfield code="a">SI 130</subfield><subfield code="0">(DE-625)143082:</subfield><subfield code="2">rvk</subfield></datafield><datafield tag="084" ind1=" " ind2=" "><subfield code="a">MAT 540f</subfield><subfield code="2">stub</subfield></datafield><datafield tag="100" ind1="1" ind2=" "><subfield code="a">King, Deborah M.</subfield><subfield code="d">1960-</subfield><subfield code="e">Verfasser</subfield><subfield code="0">(DE-588)173483364</subfield><subfield code="4">aut</subfield></datafield><datafield tag="245" ind1="1" ind2="0"><subfield code="a">Maximum entropy of cycles of even period</subfield><subfield code="c">Deborah M. King ; John B. Strantzen</subfield></datafield><datafield tag="264" ind1=" " ind2="1"><subfield code="a">Providence, RI</subfield><subfield code="b">American Mathematical Society</subfield><subfield code="c">2001</subfield></datafield><datafield tag="300" ind1=" " ind2=" "><subfield code="a">VIII, 59 S.</subfield></datafield><datafield tag="336" ind1=" " ind2=" "><subfield code="b">txt</subfield><subfield code="2">rdacontent</subfield></datafield><datafield tag="337" ind1=" " ind2=" "><subfield code="b">n</subfield><subfield code="2">rdamedia</subfield></datafield><datafield tag="338" ind1=" " ind2=" "><subfield code="b">nc</subfield><subfield code="2">rdacarrier</subfield></datafield><datafield tag="490" ind1="1" ind2=" "><subfield code="a">Memoirs of the American Mathematical Society</subfield><subfield code="v">723</subfield></datafield><datafield tag="500" ind1=" " ind2=" "><subfield code="a">Volume 152, Number 723 (fourth of 5 numbers)</subfield></datafield><datafield tag="650" ind1=" " ind2="4"><subfield code="a">Kombinatorik - Topologische Entropie</subfield></datafield><datafield tag="650" ind1="0" ind2="7"><subfield code="a">Topologische Entropie</subfield><subfield code="0">(DE-588)4528188-9</subfield><subfield code="2">gnd</subfield><subfield code="9">rswk-swf</subfield></datafield><datafield tag="689" ind1="0" ind2="0"><subfield code="a">Topologische Entropie</subfield><subfield code="0">(DE-588)4528188-9</subfield><subfield code="D">s</subfield></datafield><datafield tag="689" ind1="0" ind2=" "><subfield code="5">DE-604</subfield></datafield><datafield tag="700" ind1="1" ind2=" "><subfield code="a">Strantzen, John B.</subfield><subfield code="d">1942-</subfield><subfield code="e">Verfasser</subfield><subfield code="0">(DE-588)172388457</subfield><subfield code="4">aut</subfield></datafield><datafield tag="830" ind1=" " ind2="0"><subfield code="a">Memoirs of the American Mathematical Society</subfield><subfield code="v">723</subfield><subfield code="w">(DE-604)BV008000141</subfield><subfield code="9">723</subfield></datafield><datafield tag="856" ind1="4" ind2="2"><subfield code="m">HBZ Datenaustausch</subfield><subfield code="q">application/pdf</subfield><subfield code="u">http://bvbr.bib-bvb.de:8991/F?func=service&doc_library=BVB01&local_base=BVB01&doc_number=009485900&sequence=000002&line_number=0001&func_code=DB_RECORDS&service_type=MEDIA</subfield><subfield code="3">Inhaltsverzeichnis</subfield></datafield><datafield tag="999" ind1=" " ind2=" "><subfield code="a">oai:aleph.bib-bvb.de:BVB01-009485900</subfield></datafield></record></collection> |
id | DE-604.BV013868456 |
illustrated | Not Illustrated |
indexdate | 2024-07-09T18:53:27Z |
institution | BVB |
isbn | 0821827073 |
language | English |
oai_aleph_id | oai:aleph.bib-bvb.de:BVB01-009485900 |
oclc_num | 248374831 |
open_access_boolean | |
owner | DE-739 DE-355 DE-BY-UBR DE-91G DE-BY-TUM DE-29T DE-83 DE-188 |
owner_facet | DE-739 DE-355 DE-BY-UBR DE-91G DE-BY-TUM DE-29T DE-83 DE-188 |
physical | VIII, 59 S. |
publishDate | 2001 |
publishDateSearch | 2001 |
publishDateSort | 2001 |
publisher | American Mathematical Society |
record_format | marc |
series | Memoirs of the American Mathematical Society |
series2 | Memoirs of the American Mathematical Society |
spelling | King, Deborah M. 1960- Verfasser (DE-588)173483364 aut Maximum entropy of cycles of even period Deborah M. King ; John B. Strantzen Providence, RI American Mathematical Society 2001 VIII, 59 S. txt rdacontent n rdamedia nc rdacarrier Memoirs of the American Mathematical Society 723 Volume 152, Number 723 (fourth of 5 numbers) Kombinatorik - Topologische Entropie Topologische Entropie (DE-588)4528188-9 gnd rswk-swf Topologische Entropie (DE-588)4528188-9 s DE-604 Strantzen, John B. 1942- Verfasser (DE-588)172388457 aut Memoirs of the American Mathematical Society 723 (DE-604)BV008000141 723 HBZ Datenaustausch application/pdf http://bvbr.bib-bvb.de:8991/F?func=service&doc_library=BVB01&local_base=BVB01&doc_number=009485900&sequence=000002&line_number=0001&func_code=DB_RECORDS&service_type=MEDIA Inhaltsverzeichnis |
spellingShingle | King, Deborah M. 1960- Strantzen, John B. 1942- Maximum entropy of cycles of even period Memoirs of the American Mathematical Society Kombinatorik - Topologische Entropie Topologische Entropie (DE-588)4528188-9 gnd |
subject_GND | (DE-588)4528188-9 |
title | Maximum entropy of cycles of even period |
title_auth | Maximum entropy of cycles of even period |
title_exact_search | Maximum entropy of cycles of even period |
title_full | Maximum entropy of cycles of even period Deborah M. King ; John B. Strantzen |
title_fullStr | Maximum entropy of cycles of even period Deborah M. King ; John B. Strantzen |
title_full_unstemmed | Maximum entropy of cycles of even period Deborah M. King ; John B. Strantzen |
title_short | Maximum entropy of cycles of even period |
title_sort | maximum entropy of cycles of even period |
topic | Kombinatorik - Topologische Entropie Topologische Entropie (DE-588)4528188-9 gnd |
topic_facet | Kombinatorik - Topologische Entropie Topologische Entropie |
url | http://bvbr.bib-bvb.de:8991/F?func=service&doc_library=BVB01&local_base=BVB01&doc_number=009485900&sequence=000002&line_number=0001&func_code=DB_RECORDS&service_type=MEDIA |
volume_link | (DE-604)BV008000141 |
work_keys_str_mv | AT kingdeborahm maximumentropyofcyclesofevenperiod AT strantzenjohnb maximumentropyofcyclesofevenperiod |